# SDR A6WA200740155

- Difficulty date: March 25, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 7,996 hours, 7,309 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON DEPARTURE.  INSPECTED FLAPS, NO EVIDENCE OF SKEW FOUND.  RESET FLAP SYSTEM IAW AMM SUPPLEMENT 98-018B.  FLAPS OPS CHECK OK.  (K)
